# SDR E81R201112312271

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Beech 400A
- Aircraft serial: RK574
- Aircraft time: 1,191 hours, 1,119 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6226717104
- Part serial: 346RW
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR INOPERATIVE AUTOPILOT PITCH TRIM, RECEIVED A RUDDER SERVO FAULT INDICATION ON ACFT MX DIAGNOSTIC COMPUTER.  REPLACED THE RUDDER SERVO WITH AN O/H SERVO.  NO FAULT INDICATIONS NOTED, OPS NORMAL. RECOMMEND SERVO MFR INVESTIGATE FAIL INDICATION AT INCOMING INSP.
